# SDR DALA2025120908994

- Difficulty date: December 2, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 114,931 hours, 16,556 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FA PANEL ONE LEFT ARMED LIGHT INOPERATIVE.     LEFT ARMED LIGHT REPLACED IAW AMM 33-16.  (8134008)
